# SDR HYIA20240830001

- Difficulty date: August 29, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N2611X
- Make and model: Cessna 402C
- Aircraft serial: 402C0072
- Aircraft time: 37,227 hours, 43,092 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Switch
- Part number: W31X2M1G20
- Condition: Failed
- Location: De-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED STRONG BURNING SMELL IN COCKPIT. NOTICED PROP DE-ICE GAUGE WAS ON BUT THE SWITCH WAS OFF. CYCLED SWITCH BREAKER. DE-ICE GAUGE TURNED OFF, BUT SWITCH REMAINED LOOSE. THEY PULLED C/B'S AS PRECAUTION. MAINTENANCE TROUBLESHOT TO BAD SWITCH. BYPASSED SWITCH AND PROP DEICE SYSTEM OPS CHECKS GOOD WITH NO SHORTS. THE SWITCH WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
